# SDR CALA2023011600133

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,393 hours, 31,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Mechanic Error
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CORNER FITTING AT FRAME 68 L2 DOOR HAS AN OUT OF ROUND HOLE LWR OUTBRD A3NB-53-3-6299 PER N/R 9292 471/36471.  INITIAL INSP OF THE REPAIRED DOUBLE-DRILLED HOLE COMMON TO THE OF ECRA 5340-02083 ON OR BEFORE THE ACFT REACHES 60,000 TOTAL LOWER CORNER FITTING AT FR68 STR23L PER PART 2 OF THE LATEST REV ACFT FC. INTERIM REPAIR ACP?D AT FRAME 68 L2 DOOR LOWER CORNER FITTING IAW ECRA 5340-02083.  OK TO DIP INTERIM REPAIR TO REAR FUSELAGE FRAME AT FR68 STR23L TOMC-APPROVAL FROM SC1ELBYC COMMENT DOUBLE-DRILLED HOLE PER ECRA 5340-02083. MUST ACCOMPLISH INITIAL INSPECTIONS OF THE REPAIRED DOUBLE-DRILLED HOLE COMMON TO THE LOWER CORNER FITTING AT FR68 STR23L PER PART 2 OF THE LATEST REVISION OF ECRA 5340-02083 ON OR BEFORE THE AIRCRAFT REACHES 60,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISHED INITIAL INSPECTION OF REPAIRED DOUBLE-DRILLED HOLE QC COMMON TO THE LWR CRNER FITTING AT FR68 STR23L PER PART 2 OF THE LATEST REVISION OF ECRA 5340-02083 ON OR BEFORE THE AIRCRAFT REACHES 60,000 TOTAL AIRCRAFT FLIGHT CYCLES.
